# SDR P5CA2023052200028

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 64,271 hours, 7,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

F/O EVAS TAMPER STRIP INCORRECT( SECURED F/O TAMPER STRIP IAW AMM 25-60-99. OPS CHECK GOOD. )
